# SDR CALA2021092701694

- Difficulty date: September 27, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737-9
- Aircraft serial: 33456
- Aircraft time: 42,374 hours, 14,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Seat 11abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK   - SEAT 11ABC PATHWAY EEL LIGHT LAMP INOP. RELAMPED REF AMM 33-51-11-960-801 OPS CHECKED OK. INSPECTED EEL LIGHT 11 ABC OPS CK GOOD
